It has been almost 2 years since my bilateral mastectomy where I was diagnosed with stage 4 and 3 aggressive tumors in both breasts. I went throgh six months of aggressive chemotherapy and have seen my onocologist every six months since then. Recently I have had back and leg and feet problems. I was told by one of the doctors I have been seeing that I have some severe nerve damage and that the cause was from chemotherapy. What side effects am I going to have to watch for now including how much more nerve damage can I expect to have. Just trying to get a handle on this since I did not know of any side effects at the time of chemotherapy. Am I going to have to watch for other side effects that cause alot of pain in the future. I am only 49 years old.
- Remove Debris From Breast Cyst Naturally
- Breast Cancer Symptoms Pus And Blood Discharge
- Signs Or Symptoms Of Breast Cancer In Pectoral Chest Muscle
- Bilateral Mastectomy Pictures
- Lump With Red Purple Discoloration On Breast What Could It Be
- Found A Large Lump In My Breast What Kind Of Doctor Should I See?